# SDR 95ZZZX5619

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N224AB
- Make and model: Beech F33A
- Aircraft serial: CE1680
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Switch
- Part number: A1S24035
- Condition: Failed
- Location: Cockpit
- Part time: 3 hours
- Component: Avioninst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOTE SWITCH UNIT USED FOR GPS/NAV TRANSFER INTERNAL RELAY BANKS, FAILED.  INTERNAL K2, K3, AND K4 RELAY BANKS FAILED IN THE CLOSED POSITION AND K5 BANK FAILED IN NEUTRAL POSITION.  THIS FAILURE CAUSES THE NAV 1 HSI INDICATOR TO DISPLAY ERRONEOUS INFORMATION.
